# SDR SWAA2024031362344

- Difficulty date: March 12, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N8655D
- Make and model: Boeing 737-8H4
- Aircraft serial: 42529
- Aircraft time: 31,358 hours, 14,982 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Part number: NOTREPORTED
- Condition: Disconnected
- Location: Speed Trnsdcer
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ANTI-SKID INOP LIGHT ILLUMINATED ON TAKEOFF.<[01] FOUND #3 WHEEL SPIN TRANSDUCER CONNECTOR NOT INSTALLED. SECURED PER AMM 20-61-13. OPS CK GOOD PER AMM 32-42-00
